# SDR AALA20180313006

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 18,665 hours, 7,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO, LEFT TRANSITION PANEL BETWEEN BS 727I AND 727J.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R, PROCEDURE 5.
